# SDR A6WA200540355

- Difficulty date: December 18, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 5,151 hours, 4,576 cycles
- Engine: Ge CF343B1
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 7858062
- Part serial: 2791
- Condition: Failed
- Location: Zone 221
- Part time: 5,150 hours, 4,574 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AOA HEAT FAIL MESSAGE AFTER TAKEOFF.  REMOVED AND REPLACED ADHC NR 2 (AIR DATA HEAT CONTROLLER) IAW AMM.  OPS TEST GOOD.  (K)
